# SDR IPXA2020090859971

- Difficulty date: August 22, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 91,082 hours, 16,803 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Truss Fitting
- Part number: AFA76056
- Condition: Cracked
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C CENTER ACCY COMP RT SIDE TRUSS ABOVE CENTER TANK FWD BULKHEAD IS CRACKED AT LONG 27R STA 1159.  REMOVED CRACKED TRUSS, FABRICATED AND INSTALLED IN CENTER ACCY COMP ABOVE CENTER TANK BULKHEAD AT LONG 27R BETWEEN STA 1139 - 1159 IAW SRM 51-33-01.  (MINOR)
